Hello. First off I would like to say great job on the site, its great and has helped me times a million.
So to my situation. I am on the pill, and I have been for a while, but not for sexual reasons. I am actually on them for cramps. I have missed pills before but not to many, but they serve their purpose and they still get rid of my cramps.
I recently went to my cottage and forgot my pills. Therefore, I did not take my pills for about 6 days. I came back and decided to take just the last week of my pills in hoping my cramps would still go away. It is 5 days AFTER my period is supposed to come and I am freaking out.
My boyfriend and I have been "sexually adventurous" you could say, but we havent had sex yet. I asked him if he can remember any time that he has cummed near my vagina. The only time I can think that would be anything near sex was we were dry humping but he had his boxers on and I had shorts and my thong on.
Also I have been extremely stressed out lately because of school and dance and family. I heard that stress can affect your period. Is this true??
So I guess my overall question is: Is it normal for my period to be backed up this far, or could I be pregnant?
Thank you for your time! xo
Posts: 8 | From: Canada | Registered: Oct 2006
| IP: Logged |
Not taking your hormonal birth control for a week, and then taking it again for a week and stopping again is really going to cause your body to just be incredibly confused, that's probably a more likely culprit for you than just about anything.
And yes, stress can also cause some wonkiness with your cycles and cause a period to come early or late.
The only way for a pregnancy risk to exist is if pre-ejaculate or ejaculate enters or comes in contact with the vagina or vulva, and even from your dry-sex encounter, it sounds unlikely that you would have had much of a risk, so pregnancy isn't something I'd really worry about.
(And just for future reference, if you're going to continue taking hormonal birth control for pregnancy prevention OR health-related reasons? Please try and start taking them as they're prescribed, the effectiveness of the pills for either reason can really be sacrificed if you're not taking your pills as prescribed, at the same time each day, and it's really just not nice on your body to be so up and down on the hormone levels from missing or taking pills eraticly.)
-------------------- Jean aka dailicious Scarleteen Volunteer Love us? Want to keep us in your lives and hearts? Give what you can! Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.